# SDR IXXA20161215218

- Difficulty date: November 1, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 456
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP AT BS 456, STRINGER 29L IS CORRODED. REMOVED AND REPLACED THE STRINGER CLIP IAW SRM 51-40-02 AND DRAWING 140T2101-3001.
